# SDR SWAA031354

- Difficulty date: June 16, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 57,591 hours, 41,425 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: 84114386
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE ALTITUDE WARNING HORN SOUNDED AT 35K, INITIATED PROCEDURES WITH EMERGENCY DESCENT.  FOUND, PRESSURE CONTROLLER FAILURE.  REMOVED AND REPLACED PRESSURE CONTROLLER PER MM.
